# SDR SWAA2013120222874

- Difficulty date: September 13, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9952521
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221SF CORRODED AT INBD EDGE FASTENERS RT SIDE BETWEEN STATION 256 TO STATION 313.  R & R PANEL IAW SRM & DRAWING.
